Open Access
Translator Disclaimer
February, 1992 Law of Large Numbers in the Supremum Norm for a Chemical Reaction with Diffusion
Douglas Blount
Ann. Appl. Probab. 2(1): 131-141 (February, 1992). DOI: 10.1214/aoap/1177005774

Abstract

A space-time jump Markov process, modeling a chemical reaction with diffusion, is compared in the supremum norm to the usual model, the solution to a partial differential equation. Conditions are given which imply the deviation converges in probability to 0 uniformly on bounded time intervals. Estimates reflecting underlying large deviation behavior are obtained.

Citation

Download Citation

Douglas Blount. "Law of Large Numbers in the Supremum Norm for a Chemical Reaction with Diffusion." Ann. Appl. Probab. 2 (1) 131 - 141, February, 1992. https://doi.org/10.1214/aoap/1177005774

Information

Published: February, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0747.60033
MathSciNet: MR1143396
Digital Object Identifier: 10.1214/aoap/1177005774

Subjects:
Primary: 60F17
Secondary: 60H05 , 60K35

Keywords: Chemical reaction with diffusion , density dependent birth and death process , Law of Large Numbers

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2 • No. 1 • February, 1992
Back to Top